# SDR USAA920081795

- Difficulty date: September 24, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 0890
- Aircraft time: 28,123 hours, 15,191 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S4 CHECK, LEVEL 2 CORROSION ON RT SHEAR TIE PLATE, FR 69- FR 70, S23R.  REPLACED RT SHEAR TIE PLATE, FR 69- FR 70, S23R IAW US AIRWAYS EO 5307Y284.
